Communications in Mathematical Physics

, Volume 85, Issue 4, pp 481–490

A proof of the Nielsen-Ninomiya theorem

Authors

  • D. Friedan
    • Service de Physique TheoriqueCEN-Saclay
Article

DOI: 10.1007/BF01403500

Cite this article as:
Friedan, D. Commun.Math. Phys. (1982) 85: 481. doi:10.1007/BF01403500

Abstract

The Nielsen-Ninomiya theorem asserts the impossibility of constructing lattice models of non-selfinteracting chiral fermions. A new proof is given here. This proof fills a technical gap in the two proofs presented by the authors of the theorem. It also serves as prelude to an investigation of the chiral properties of the general lattice model.

Copyright information

© Springer-Verlag 1982